# SDR SIMA20141006002

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 35,240 hours, 31,995 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF ELEC BURNING DURING DESCEND & PARKING.  COMPLIED WITH ETN-EM-72-034, PERFORMED ENG RUNS & INSPECTIONS OF ELEC AREAS, FOUND NO DAMAGE.
